# SDR SWAA2023080986498

- Difficulty date: August 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 57,342 hours, 34,481 cycles
- System (JASC): 5241 · Galley Doors
- Part: Nut
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ASSIST HANDLE BROKEN<[01] REMOVED AND REPLACED LOWER NUT ON FWD SERVICE DOOR ASSIST HANDLE REF AMM 25-21-25 ?
